# SDR AMTA200700608

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM BOX AND LAV SUPPORT FITTING CORRODED BETWEEN STA 334 AND 345, WL 208, LBL 20.  REMOVED 2 EA SUPPORT STIFFENERS AT STA 345, REMOVED FLOOR SUPPORT FITTING, FABRICATED NEW FITTING.  INSTALLED NEW FITTING AND STIFFENERS, APPLIED CIC PROTECTION IAW 51-40-02, SO OPM 20-41-05, 51-40-05.  (K)
